VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sunfriend-banner
sperti logo 1
Text size A A A
High contrast on off

Information on the latest vitamin D news and research.

Find out more information on deficiency, supplementation, sun exposure, and how vitamin D relates to your health.

I have been diagnosed with Vitamin D deficiency and take a multivitamin that has 1,000 IU of Vitamin D3. When I take the multivitamin (and also when I take only vitamin D3) I notice that my bones and joints hurt noticeably. I think it is a direct causal link to my act of taking the vitamin because when I don't take the vitamin, my bones don't hurt as much if at all. And, I usually feel better towards dinner time when the vitamin has worn off a bit and it's time for me to take another dose. I have read that you need to take vitamin K2 with the D3 to get proper absorption, but I don't know how much I need to take of the K2. My multivitamin has vitamin K (as phytonadione) 80 mcg. Do you think I need more vitamin K to stop the bones and joints from hurting? When my bones and joints hurt, my body becomes very fatigued and it's hard to accomplish everything I need to do. I am lactose intolerant and can't consume dairy, particularly milk. However, the multivitamin does have vitamin C (as ascorbic acid) 180 mg and calcium (as calcium carbonate) 200mg. Any thoughts or suggestions?

Ask the Vitamin D Council

Asked by  strawbncrm63551600 on June 26, 2016

Answers